# SDR FDEA201707061861

- Difficulty date: July 6, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 71,696 hours, 26,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT FWD ENTRY DOOR WHEN OPEN, DOES NOT SHOW OPEN ON THE OVERHEAD PANEL OR EICAS SCREEN.   CLEANED AND ADJUSTED THE L1 ENTRY DOOR SENSOR IAW AMM 52-71-00-5. OPS CHECKED GOOD.
